# SDR UIEA2016060600405

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 91,369 hours, 17,565 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

EICAS MSG PACK 3.  NOTED STRONG FUMES IN COCKPIT.  NR 3 PACK CONFIRMED FAULTY & PLACED ON DMI IAW DDG 21-51-01-01.
